# SDR 2004FA0000131

- Difficulty date: October 30, 2003
- Submitted: January 27, 2004
- Operation: General aviation
- Aircraft: N8201T
- Make and model: Beech A36
- Aircraft serial: E2838
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Broken
- Location: Rt Magneto
- Part time: 1,282 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE IMPULSE COUPLING SPRING WAS BROKEN IN 4 PIECES.  THE MAGNETO TIMING ONLY SHOWED THE RT MAGNETO TO ONLY BE OFF BY 4 DEGREES. (EA23200404783)
